English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51296/86402 (59%)
造訪人次 : 8156888      線上人數 : 162
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/99560


    題名: Travelling wave solutions for Kolmogorov-type delayed lattice reaction–diffusion systems
    作者: Yang, Ting-Hui;Hsu, Cheng-Hsiung;Lin, Jian-Jhong
    貢獻者: 淡江大學數學學系
    關鍵詞: travelling wave solutions;upper–lower solution;delayed lattice reaction–diffusion systems;Kolmogorov-type
    日期: 2015-10-01
    上傳時間: 2014-11-27 06:49:33 (UTC+8)
    出版者: Oxford University Press
    摘要: This work investigates the existence and non-existence of travelling wave solutions for Kolmogorov-type delayed lattice reaction–diffusion systems. Employing the cross iterative technique coupled with the explicit construction of upper and lower solutions in the theory of quasimonotone dynamical systems, we can find two threshold speeds c∗ and c∗ with c∗≥c∗>0. If the wave speed is greater than c∗, then we establish the existence of travelling wave solutions connecting two different equilibria. On the other hand, if the wave speed is smaller than c∗, we further prove the non-existence result of travelling wave solutions. Finally, several ecological examples including one-species, two-species and three-species models with various functional responses and time delays are presented to illustrate the analytical results.
    關聯: IMA Journal of Applied Mathematics 80 (5), pp.1336-1367
    DOI: 10.1093/imamat/hxu054
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    IMAMAT-2014-011_R2.pdf176KbAdobe PDF287檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋